# SDR AU960326

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD DOOR POST BULKHEAD CRACKED IN BEND RELIEF NOTCHES ON LH  AND RH SIDES
